# SDR MASA20200727057

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSS BEAM CORRODED.  REPAIRED IAW SB670BA-53-041.
